# SDR SWAA2021081308085

- Difficulty date: February 7, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 56,304 hours, 33,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CAPTAIN SEAT TRACKS FAILED TASK CARD INSPECTION / R&R'D BOTH CAPTAIN SEAT AFT TRACKS PER MM 25-11-11.
